MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2060-250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6).It was reported that the procedure was performed to treat a target lesion in the mid left superficial femoral artery (sfa).Two non-abbott stents were implanted and post-dilatation was performed using a 6.0 x 250 mm armada 35 ll dilatation catheter.A dissection was noted in the mid left sfa after use of the armada 35.An unspecified stent was implanted as treatment of the dissection.The condition resolved.The patient was discharged from the hospital the next day.No additional information was provided.
 
Additional Manufacturer Narrative
Product performance engineering reviewed the incident information; however, there was no reported device malfunction, and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of vascular dissection is listed in the armada 35 / armada 35 ll, percutaneous transluminal angioplasty (pta) catheter instruction for use (ifu), as a known patient effect.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.Additionally, unexpected medical intervention appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18163982
Report Number2024168-2023-12853
Device Sequence Number7200299
Product Code LIT
UDI-Device Identifier08717648155338
UDI-Public08717648155338
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberB2060-250
Device Lot Number20909G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight122 KG